Alert archive / North Carolina / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 243, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at Jun 12, 2006, 3:49 PM EDT for Sampson County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2006, 3:49 PM EDT (19:49 UTC)
- Expired
- Jun 12, 2006, 4:15 PM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Counties, with a storm outline in the text
County Sampson County, NC
The radar
The Raleigh/Durham radar (KRAX), 80 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 12, 1:25 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 7.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1211 J/kg
- Mixed-layer CIN
- -127 J/kg
- Mixed-layer LCL
- 1212 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 75 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KRAH 121949
SVRRAH
NCC163-122015-
/O.NEW.KRAH.SV.W.0243.060612T1949Z-060612T2015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
349 PM EDT MON JUN 12 2006
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CENTRAL SAMPSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 415 PM EDT
* AT 341 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM OVER ROSEBORO...OR ABOUT 16 MILES WEST OF
CLINTON...MOVING EAST AT 25 MPH. NICKEL SIZED HAIL AND WINDS IN
EXCESS OF 58 MPH ARE LIKELY WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
CLINTON...
A SEVERE THUNDERSTORM CAN PRODUCE LARGE DAMAGING HAIL...DAMAGING
WINDS OF 58 MPH AND GREATER...DEADLY LIGHTNING...AND VERY HEAVY RAIN.
GO INSIDE A STURDY SHELTER. MOVE TO AN INTERIOR ROOM AND STAY AWAY
FROM WINDOWS.
LAT...LON 3490 7853 3498 7864 3501 7864 3505 7839
3508 7829 3508 7824 3487 7821 3486 7823
3486 7835 3484 7849
$$
23What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:45 PM EDT, 1 hour 4 minutes earlier.
Area forecast discussion, Jun 12, 2:45 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 245 PM EDT MON JUN 12 2006 .SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/... EAST-WEST FRONTAL BOUNDARY ACROSS NORTHERN TIER OF CWA WILL GRADUALLY SAG SOUTH THROUGH THE AREA TONIGHT. THIS WILL BE THE MAIN FOCUS FOR CONVECTION...ALONG WITH OUTFLOW BOUNDARIES AND MID LEVEL TROUGH ROTATING SOUTHEAST ACROSS THE AREA THE REMAINDER OF THE AFTERNOON INTO TONIGHT. SO WILL GO WITH CHANCE POPS NORTH OF BOUNDARY...LIKELY POPS ALONG AND SOUTH OF BOUNDARY. BEHIND THE FRONT...EXPECT BOUNDARY LAYER WINDS TO REMAIN LIGHT... NORTH/NORTHEAST. THUS EXPECT CONSIDERABLE LOW CLOUDINESS TO REMAIN MUCH OF THE NIGHT...GRADUALLY DIMINISHING TOWARD DAYBREAK. LOWS TONIGHT UPPER 50S TO MID 60S SOUTHEAST. TUESDAY... ONLY A SMALL CHANCE SHOWERS LINGERING SOUTHERN TIER EARLY MORNING. OTHERWISE PARTLY CLOUDY SKIES ON TUESDAY. HIGHS LOWER TO MID 80S. TUESDAY NIGHT THROUGH THURSDAY NIGHT... REMNANTS OF ALBERTO COMING INTO PLAY FOR LATE TUESDAY NIGHT WITH GREATEST EFFECT (HIGHEST POPS) EASTERN CWA DURING WEDNESDAY. GFS/NAM DIFFER ON HANDLING THE SYSTEM AS NAM MORE CONSISTENT WITH TPC TRACK. GFS DRIER AND EVOLVES INTO AN ELONGATED TROUGH. POPS IN LINE WITH NAM SOLUTION. SYSTEM PULLING AWAY FROM AREA WEDNESDAY NIGHT. WESTERN CWA WILL BE THE WARMEST WITH LESS CHANCE FOR SHOWERS/TSTMS. TEMPERATURES IN THE LOWER 80S WEST....UPPER 70S EAST WITH LIKELY POPS. DIMINISHING POPS FROM WEST TO EAST WEDNESDAY NIGHT. THURSDAY/THURSDAY NIGHT...PARTLY CLOUDY SKIES AND WARMER. HIGHS MID/UPPER 80S. LOWS IN THE LOWER 60S. && .LONG TERM /FRIDAY THROUGH MONDAY/... GENERALLY A DRY PERIOD. HPC GUIDANCE ACCEPTED WITH SOME ADJUSTMENTS. TEMPERATURES IN THE UPPER 80S...REACHING AROUND 90 BY THE END OF THE PERIOD. && .AVIATION... CONDS WILL DETERIORATE THIS AFTERNOON WITH MOST TAF SITES DROPPING FROM VFR TO MVFR/IFR CIGS/VIS AS SHOWERS AND STORMS DEVELOP ACROSS THE AREA AND FRONTAL BOUNDARY ALONG THE NORTHERN TIER SLOWLY DROPS SOUTH...LOWERING CIGS AND REDUCING VIS IN FOG AS MUCH COOLER AIR SLOWLY ADVANCES INTO WARM...MOIST AIRMASS TO THE SOUTH. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...RA LONG TERM...RA AVIATION...VINCENT
Hazardous weather outlook, Jun 12, 4:37 AM EDT, 11 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 437 AM EDT MON JUN 12 2006 NCZ007>011-021>028-038>043-073>078-083>086-088-089-130845- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM- WAKE-JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE- ANSON-RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 437 AM EDT MON JUN 12 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT A COLD FRONT WILL SLOWLY MOVE SOUTHEAST THROUGH CENTRAL NORTH CAROLINA TODAY. SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WILL ACCOMPANY THE FRONT. THE BEST CHANCE WILL BE ACROSS THE NORTH THIS MORNING... THEN ACROSS THE SOUTHEAST COUNTIES THIS AFTERNOON. ISOLATED SEVERE WEATHER IS POSSIBLE TODAY... ESPECIALLY OVER THE COASTAL PLAIN AND SANDHILLS. LARGE HAIL AND DAMAGING WIND WOULD BE THE MAIN SEVERE WEATHER THREATS. FREQUENT LIGHTNING AND LOCALLY HEAVY RAIN CAN ALSO BE EXPECTED WITH THE THUNDERSTORMS. LOCAL RAINFALL AMOUNTS OF 1 TO 1.5 INCHES ARE EXPECTED ESPECIALLY OVER THE COASTAL PLAIN. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTERS MAY BE NEEDED THIS AFTERNOON FOR THE SANDHILLS AND COASTAL PLAIN. PWB
In the hours before
Local storm report, Jun 12, 12:30 PM EDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1230 PM EDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL CLEMMONS 36.02N 80.39W
06/11/2006 E0.75 INCH FORSYTH NC PUBLIC
PENNY SIZE HAIL REPORTED IN CLEMMONS.
&&
BSDLocal storm report, Jun 12, 12:33 PM EDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
1233 PM EDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM TSTM WND DMG 4 E SNOW CAMP 35.87N 79.35W
06/11/2006 ALAMANCE NC COUNTY OFFICIAL
SEVERAL TREES DOWN IN THE SOUTHEASTERN PORTIONS OF
ALAMANCE COUNTY.
&&
BSDLocal storm report, Jun 12, 12:36 PM EDT, 3 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE RALEIGH NC
1236 PM EDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG 3 SW WADESBORO 34.94N 80.11W
06/11/2006 ANSON NC PUBLIC
TREE DOWN OFF OF NC HWY 109 ON PLEASANT HILL CHURCH RD.
0530 PM TSTM WND DMG 1 NE WADESBORO 34.98N 80.06W
06/11/2006 ANSON NC PUBLIC
TREE DOWN JUST NORHTEAST OF WADESBORO OFF OF NC HWY 109.
0530 PM TSTM WND DMG 1 NW WADESBORO 34.98N 80.08W
06/11/2006 ANSON NC PUBLIC
TREE DOWN NEAR NC HWY 742 AND BROWN CREEK CHURCH RD.
0531 PM HAIL CLEMMONS 36.02N 80.39W
06/11/2006 E0.75 INCH FORSYTH NC PUBLIC
PENNY SIZE HAIL REPORTED IN CLEMMONS.
0544 PM HAIL ANSONVILLE 35.10N 80.11W
06/11/2006 E1.75 INCH ANSON NC PUBLIC
GOLF BALL SIZE HAIL REPORTED IN ANSONVILLE.
0609 PM HAIL 3 E STOKESDALE 36.24N 79.93W
06/11/2006 E0.75 INCH GUILFORD NC TRAINED SPOTTER
HIGHWAY 158 AND 220. PENNY HAIL COVERED THE GROUND.
0614 PM HAIL THOMASVILLE 35.89N 80.08W
06/11/2006 E1.75 INCH DAVIDSON NC PUBLIC
GOLF BALL SIZE HAIL REPORTED BY THE PUBLIC ON THE NORTH
SIDE OF THOMASVILLE NEAR US HWY 70.
0630 PM TSTM WND DMG GREENSBORO 36.08N 79.83W
06/11/2006 GUILFORD NC TRAINED SPOTTER
TWO...SIX TO EIGHT INCH DIAMETER TREES DOWN NEAR
INTERSECTION OF OWEN AND MARKHAM RD.
0630 PM TSTM WND GST GREENSBORO 36.08N 79.83W
06/11/2006 E60.00 MPH GUILFORD NC TRAINED SPOTTER
60 MPH WIND GUST ESTIMATED NEAR LAKE JEANETTE ON THE
NORTH SIDE OF GREENSBORO.
0630 PM HAIL GREENSBORO 36.08N 79.83W
06/11/2006 E1.50 INCH GUILFORD NC TRAINED SPOTTER
QUARTER TO PING PONG BALL SIZE HAIL REPORTED NEAR LAKE
JEANETTE.
0630 PM TSTM WND DMG GREENSBORO 36.08N 79.83W
06/11/2006 GUILFORD NC TRAINED SPOTTER
TREES ON POWER LINES AT RANKIN CHURCH NEAR SUMMIT AVE.
0630 PM TSTM WND DMG GREENSBORO 36.08N 79.83W
06/11/2006 GUILFORD NC TRAINED SPOTTER
TWO LARGE OAK TREES DOWN NEAR THE INTERSECTION OF SUMMIT
AVE. AND DANE ST.
0634 PM HAIL GREENSBORO 36.08N 79.83W
06/11/2006 E0.75 INCH GUILFORD NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED NEAR OWEN AND WICHITA RD IN
GREENSBORO.
0641 PM TSTM WND DMG 4 S STANFIELD 35.18N 80.43W
06/11/2006 STANLY NC LAW ENFORCEMENT
TREE DOWN NEAR LOVE MILL RD. AND TALLEY RD. FOUR MILES
SOUTH OF STANFIELD.
0725 PM TSTM WND DMG 3 SW GREENSBORO 36.05N 79.86W
06/11/2006 GUILFORD NC TRAINED SPOTTER
TREE DOWN 3 MILES SOUTHWEST OF PTI.
0735 PM TSTM WND DMG 4 E SNOW CAMP 35.87N 79.35W
06/11/2006 ALAMANCE NC COUNTY OFFICIAL
SEVERAL TREES DOWN IN THE SOUTHEASTERN PORTIONS OF
ALAMANCE COUNTY.
0745 PM TSTM WND DMG 3 SSE SAXAPAHAW 35.91N 79.30W
06/11/2006 ALAMANCE NC TRAINED SPOTTER
NUMEROUS ONE INCH IN DIAMETER TREE BRANCHES DOWN ON NC
HWY 87 NEAR ELI WHITNEY.
0830 PM TSTM WND DMG PITTSBORO 35.72N 79.17W
06/11/2006 CHATHAM NC LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN THROUGHOUT THE CITY OF
PITTSBORO.
0830 PM TSTM WND DMG 1 N MONCURE 35.63N 79.08W
06/11/2006 CHATHAM NC TRAINED SPOTTER
SEVERAL TREES DOWN ALONG US HWY 1... NEAR EXIT 79.
0845 PM TSTM WND DMG MONCURE 35.62N 79.08W
06/11/2006 CHATHAM NC LAW ENFORCEMENT
NUMEROUS TREES REPORTED DOWN IN MONCURE AND CORINTH.
0845 PM TSTM WND DMG 10 SW PRINCETON 35.36N 78.29W
06/11/2006 JOHNSTON NC LAW ENFORCEMENT
ONE TREE DOWN NEAR HARPPER HOUSE RD. SOUTH OF THE
BENTENVILLE AREA.
0855 PM TORNADO NEW HILL 35.68N 78.90W
06/11/2006 WAKE NC PUBLIC
PUBLIC REPORT TORNADO ON HARRIS LAKE
0901 PM TSTM WND DMG 2 S HOLLY SPRINGS 35.63N 78.84W
06/11/2006 WAKE NC PUBLIC
NUMEROUS TREES DOWN SOUTH OF HOLLY SPRINGS NEAR THE
WILBON AREA.
0905 PM TSTM WND DMG 3 SW DUNCAN 35.53N 78.92W
06/11/2006 HARNETT NC LAW ENFORCEMENT
TREE DOWN ON COKESBURY RD ABOUT 3 MILES SOUTHWEST OF
DUNCAN.
0905 PM TSTM WND DMG 2 N LILLINGTON 35.43N 78.82W
06/11/2006 HARNETT NC LAW ENFORCEMENT
POWER LINES DOWN ON MATTHEWS ROAD NEAR HIGHWAY 401 NORTH
ABOUT 2 MILES NORTH OF LILLINGTON.
0905 PM TSTM WND DMG 2 WNW ANGIER 35.52N 78.77W
06/11/2006 HARNETT NC LAW ENFORCEMENT
TREE DOWN ON ATKINS ROAD NEAR THE WAKE COUNTY LINE.
AUTOMOBILE HIT TREE IN THE ROAD...HOWEVER...NO INJURIES
OR DAMAGE REPORTED.
0905 PM TSTM WND DMG 3 SW DUNCAN 35.53N 78.92W
06/11/2006 HARNETT NC LAW ENFORCEMENT
TREE DOWN ON COKESBURY RD ABOUT 3 MILES SOUTHWEST OF
DUNCAN.
0905 PM TSTM WND DMG ANGIER 35.51N 78.74W
06/11/2006 HARNETT NC LAW ENFORCEMENT
TREES DOWN ON WYNDHAM PLACE DRIVE OFF OF RAWLS CHURCH RD
IN ANGIERS. TREES WERE BLOCKING BOTH LANES OF THE ROAD.
0906 PM HAIL 5 SSW HOLLY SPRINGS 35.59N 78.87W
06/11/2006 E0.25 INCH WAKE NC TRAINED SPOTTER
PEA SIZED HAIL ON VOORHEES LANE.
0910 PM TSTM WND DMG ANGIER 35.51N 78.74W
06/11/2006 HARNETT NC LAW ENFORCEMENT
TREES DOWN ON WYNDHAM PLACE DR OFF OF RAWLS CHURCH ROAD
IN ANGIER. BOTH LANES OF THE ROAD WERE BLOCKED.
0910 PM TSTM WND DMG 2 WNW ANGIER 35.52N 78.77W
06/11/2006 HARNETT NC LAW ENFORCEMENT
TREE DOWN ON ATKINS ROAD NEAR THE WAKE COUNTY LINE.
VEHICLE HIT TREE...HOWEVER...NO INJURIES OR DAMAGE
REPORTED.
0910 PM TSTM WND DMG 2 N LILLINGTON 35.43N 78.82W
06/11/2006 HARNETT NC LAW ENFORCEMENT
POWER LINES DOWN ON MATTHEWS ROAD NEAR HIGHWAY 401 NORTH
ABOUT 2 MILES NORTH OF LILLINGTON.
0910 PM HAIL 7 S RALEIGH 35.71N 78.64W
06/11/2006 E0.75 INCH WAKE NC TRAINED SPOTTER
PENNY SIZE HAIL AND WIND GUSTS TO NEAR 45 MPH REPORTED
NEAR US HWY 401 AND TEN TEN RD.
0915 PM TSTM WND DMG 2 SW FUQUAY-VARINA 35.57N 78.82W
06/11/2006 WAKE NC TRAINED SPOTTER
LARGE TREE DOWN... BLOCKING PINEY GROVE-WILBON ROAD.
0915 PM HEAVY RAIN PITTSBORO 35.72N 79.17W
06/11/2006 M2.00 INCH CHATHAM NC TRAINED SPOTTER
2 INCHES OF RAIN REPORTED NEAR US 15 AND 501 DURING THE
PAST HOUR.
0920 PM FLASH FLOOD GARNER 35.69N 78.63W
06/11/2006 WAKE NC TRAINED SPOTTER
FLOODING REPORTED BY SPOTTER AT US HWY 401 AND SIMPKINS
ROAD NEAR COLONIAL HEIGHTS
0920 PM HAIL PRINCETON 35.47N 78.16W
06/11/2006 E0.75 INCH JOHNSTON NC PUBLIC
PENNY SIZE HAIL REPORTED BY THE PUBLIC IN PRINCETON.
0925 PM HAIL 5 SW CLAYTON 35.60N 78.52W
06/11/2006 E0.75 INCH JOHNSTON NC LAW ENFORCEMENT
PENNY SIZED HAIL IN THE TOWN OF CLEVELAND.
0925 PM HAIL GOLDSBORO 35.37N 77.98W
06/11/2006 E0.75 INCH WAYNE NC TRAINED SPOTTER
PENNY SIZE HAIL REPORTED NEAR WAYNE MEMORIAL DR AND US
HWY 70 IN GOLDSBORO.
0929 PM TSTM WND GST 6 S GARNER 35.61N 78.63W
06/11/2006 M65.00 MPH WAKE NC TRAINED SPOTTER
65 MPH WIND GUST MEASURED...SIX MILES SOUTH OF GARNER.
0935 PM HAIL 3 NW COATS CROSSROADS 35.55N 78.59W
06/11/2006 E0.75 INCH JOHNSTON NC PUBLIC
PENNY SIZED HAIL REPORTED ON INTERSTATE 40... BETWEEN
EXITS 319 AND 312.
1030 PM HEAVY RAIN GARNER 35.69N 78.63W
06/11/2006 M2.02 INCH WAKE NC TRAINED SPOTTER
2.02 INCHES OF RAIN REPORTED IN THE GARNER AREA DURING
THE PAST FEW HOURS.
&&
BSDSpecial weather statement, Jun 12, 2:31 PM EDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 231 PM EDT MON JUN 12 2006 NCZ042-073>078-083>086-088-089-122015- JOHNSTON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND- SCOTLAND-HOKE-CUMBERLAND-SAMPSON- INCLUDING THE CITIES OF...SMITHFIELD...ALBEMARLE...TROY... SOUTHERN PINES...SANFORD...LILLINGTON...GOLDSBORO...WADESBORO... ROCKINGHAM...LAURINBURG...RAEFORD...FAYETTEVILLE...CLINTON 231 PM EDT MON JUN 12 2006 ...SCATTERED THUNDERSTORMS DEVELOPING OVER PORTIONS OF THE SOUTHERN PIEDMONT... SANDHILLS... AND SOUTHERN AND CENTRAL COASTAL PLAIN... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP SOUTH OF HIGHWAY 64 AND MOVE EAST OVER THE NEXT SEVERAL HOURS. SOME LOCATIONS AFFECTED INCLUDE... ALBEMARLE... LAURINBURG... FAYETTEVILLE... GOLDSBORO... AND SMITHFIELD. GUSTY WINDS...SMALL HAIL...DANGEROUS CLOUD-TO-GROUND LIGHTNING...AND HEAVY DOWNPOURS ARE ALL POSSIBLE WITH THESE STORMS. BSD
Local storm report, Jun 12, 3:04 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
304 PM EDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM HAIL LAURINBURG 34.77N 79.47W
06/12/2006 E1.00 INCH SCOTLAND NC TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN THE CITY OF LAURINBURG.
&&
BSDLocal storm report, Jun 12, 3:07 PM EDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
307 PM EDT MON JUN 12 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL LAURINBURG 34.77N 79.47W
06/12/2006 E1.00 INCH SCOTLAND NC TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED IN THE CITY OF LURINBURG.
&&
BSDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:25 PM EDT | Severe Thunderstorm Warning | RAH | Chatham | 35 min |
| Jun 11, 8:35 PM EDT | Severe Thunderstorm Warning | RAH | Harnett, Wake | 40 min |
| Jun 11, 8:49 PM EDT | Tornado Warning | RAH | Wake | 26 min |
| Jun 11, 8:51 PM EDT | Severe Thunderstorm Warning | RAH | Johnston, Wayne | 39 min |
| Jun 11, 8:53 PM EDT | Tornado Warning | RAH | Harnett | 37 min |
| Jun 11, 9:12 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 33 min |
| Jun 11, 9:26 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 49 min |
| Jun 11, 10:03 PM EDT | Severe Thunderstorm Warning | RAH | Franklin, Vance, Warren | 42 min |
| Jun 11, 10:36 PM EDT | Severe Thunderstorm Warning | RAH | Halifax | 24 min |
| Jun 12, 2:44 PM EDT | Severe Thunderstorm Warning | RAH | Scotland | 31 min |
| Jun 12, 3:27 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland | 33 min |
| Jun 12, 4:05 PM EDT | Severe Thunderstorm Warning | RAH | Richmond | 40 min |
| Jun 12, 4:49 PM EDT | Severe Thunderstorm Warning | RAH | Anson | 41 min |
| Jun 12, 5:35 PM EDT | Severe Thunderstorm Warning | RAH | Harnett | 25 min |
| Jun 12, 5:47 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 28 min |
| Jun 12, 5:56 PM EDT | Severe Thunderstorm Warning | RAH | Lee | 34 min |
| Jun 12, 6:14 PM EDT | Severe Thunderstorm Warning | RAH | Johnston | 34 min |
| Jun 12, 7:08 PM EDT | Severe Thunderstorm Warning | RAH | Wayne | 22 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.